Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Renorming of Nonreflexive Banach Spaces

William J. Davis and William B. Johnson
Proceedings of the American Mathematical Society
Vol. 37, No. 2 (Feb., 1973), pp. 486-488
DOI: 10.2307/2039469
Stable URL: http://www.jstor.org/stable/2039469
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Renorming of Nonreflexive Banach Spaces
Preview not available

Abstract

Every nonreflexive Banach space can be equivalently renormed in such a way that it is not isometrically a conjugate space.

Page Thumbnails

  • Thumbnail: Page 
486
    486
  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488